# SDR DALA2019050702954

- Difficulty date: May 6, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 80,739 hours, 17,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RIGHT CEILING ROW 16-28 ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY AND CHARGER. SYSTEM OPERATION IS NORMAL.
